# SDR DXTA2014050505763

- Difficulty date: May 4, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 3,424 hours, 2,707 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT TAXIED NORMALLY, AFTER ADVANCING THROTTLES & COMMENCING TAKEOFF ROLL, ACFT DEMONSTRATED SIGNIFICANT VIBRATION FELT IN NOSE WHEEL AREA & RT GEAR WELL.  POSSIBLY TIRE OUT OF BALANCE.  ACFT WAS ABORTED AT APPROX 80 KNOTS.  DURING DECELERATION & BRAKING EVEN MORE VIBRATION WAS FELT.  AT TAXI SPEED ACFT PERFORMED NORMALLY.    INSPECTED AIRCRAFT TRIM TABS FOR CONDITION & SECURITY, CHECKED GOOD.  JACKED ACFT AND INSPECTED MAIN & NOSE GEAR LINKEAGES, CHECKED GOOD. INSPECTED SHIMMY DAMPER FOR SERVICE AND INSTALLATION IAW AMM 32-41-02. CHECKED NORMAL. FOUND RT MAIN TIRE EXTREMELY OUT OF ROUND.  REMOVED AND REPLACED RT MAIN WHELL AND TIRE ASSY IAW MM 32-41-01.  NOSE TIRE ALSO OUT OF ROUND. REMOVED AND REPLACED NOSE WHEEL AND TIRE ASSY IAW MM 32-41-02. PERFORMED HIGH SPEED TAXI, OPS CHECKED NORMAL.
